# SDR IXXA0200078S

- Difficulty date: July 2, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A DENT WAS DISCOVERED ON THE FUSELAGE EXTERNAL PLATING AT FUSELAGE STATION 1560 LONGERON 25R.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLER AND FILLER IAW THE DOUGLAS SRM.
